# SDR AALA201801199041

- Difficulty date: January 13, 2018
- Submitted: January 21, 2018
- Operation: Air carrier
- Aircraft: N117UW
- Make and model: Airbus A320-214
- Aircraft serial: 1224
- Aircraft time: 53,221 hours, 25,204 cycles
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Fitting
- Part number: D5337261321100
- Condition: Worn
- Location: Mlg Door Act
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN FITTINGS ON AFT RIGHT MLG DOOR ACTUATOR ON KEEL BEAM.  REMOVED AND REPLACED THE GEAR DOOR ACTUATOR FITTINGS IAW ARI 15 R533 70501 C, AND EA276706.
